# SDR CA100820001

- Difficulty date: August 19, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 39,861 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216003
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAXI TO THE GATE, CREW ADVISED OF HOT BRAKES.  ON ARRIVAL AT THE GATE, RAMP CREW REPORTED A BRIEF FLAME AND SMOKE EMANATING FROM LEFT MAIN GEAR.  ERS AND MTC RESPONDED TO INSPECT THE BRAKES.  INDICATIONS SHOWED THE BRAKES AT 600C.
